# SDR SWAA2022041289551

- Difficulty date: March 30, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222DF HAS 2 INSERTS MISSING AT THE FWD O/B. / [01] INSTALLED SEVICEABLE FLOOR PANEL 222DF PER AMM 53-21-00-400-801. SCREW GUN ID:ATS2263 S/N:1703461.;[02] VERIFIED STEP 2 COMPLETE
